# SDR VNAA20251111004

- Difficulty date: October 1, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: C6243100203
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER FORWARD CORE COWL OF RH ENGINE.   DENT ON UPPER FORWARD CORE COWL OF RH ENGINE WAS REPAIRED PER REO  690-54-23-515 REV --
